MathSciNet Relay Station
MathSciNet bibliographic data
MR1657024 (2000a:46117) 46L70
Hejazian, S.; Niknam, A. A Kaplansky theorem for ${\rm JB}\sp *$-algebras. Rocky Mountain J. Math. 28 (1998), no. 3, 977–982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement